Mathematische Zeitschrift

, Volume 188, Issue 4, pp 593–599

La cohomologie basique d'un feuilletage Riemannien est de dimension finie

  • Aziz El Kacimi-Alaoui
  • Vlad Sergiescu
  • Gilbert Hector
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    Bott, R., Tu, L.: Differential forms in Algebraic Topology. Graduate texts no 82. Berlin Heidelberg New York: Springer 1982Google Scholar
  2. 2.
    Bredon, G.E.: Sheaf theory. McGraw Hill series in Higher Mathematics. New York: McGraw Hill Book, Inc. 1967Google Scholar
  3. 3.
    Carriere, Y.: Flots riemanniens. Journées sur les structures transverses. Toulouse 1982, Astérisque no. 116 (1984)Google Scholar
  4. 4.
    Cartan, H.: Notions d'algèbre différentielle-la transgression dans un groupe de Lie. Colloque de Topologie, Bruxelles (1950)Google Scholar
  5. 5.
    Conlon, L.: Transversally parallelisable foliations. Trans. Amer. Math. Soc.194, 79–102 (1974)Google Scholar
  6. 6.
    Drissen, H.: Sur la cohomologie des feuilletages de Lie et des feuilletages transversalement parallélisables. Thèse de 3ème cycle, Montpellier (1976)Google Scholar
  7. 7.
    El Kacimi-Alaoui, A., Hector, G.: Decomposition de Hodge sur l'espace des feuilles d'un feuilletage riemannien. C.R. Acad. Sci. Paris t.298, série I, no 13 (1984)Google Scholar
  8. 8.
    Fedida, E.: Sur les feuilletages de Lie. C.R. Acad. Sci.272, 999–1002 (1971)Google Scholar
  9. 9.
    Greub, W., Halperin, S., Vanstone, R.: Connections, curvature and cohomology. Vol. III. New York: Academic Press 1973–1975Google Scholar
  10. 10.
    Kamber, F., Tondeur, P.: Duality for riemannian foliations. Proc. Sym. Pure Math. Vol.40 (1982)Google Scholar
  11. 11.
    Molino, P.: Géométrie globale des feuilletages riemanniens. Proc. Kon. Nederl. Akad., Ser. A. 1,85, 45–76 (1982)Google Scholar
  12. 12.
    Reinhart, B.: Foliated manifolds with bundle-like metrics. Ann. of Math.69, 119–132 (1959)Google Scholar
  13. 13.
    Reinhart, B.: Harmonic integrals on foliated manifolds. Am. J. of Math. 529–536 (1959)Google Scholar
  14. 14.
    Sarkaria, K.S.: A finiteness theorem for foliated manifolds. J. Math. Soc. Japan, Vol.30, no 4, (1978)Google Scholar
  15. 15.
    Schwarz, G.W.: On the de Rham cohomology of the leaf space of a foliation. Topology13, 185–187 (1974)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Aziz El Kacimi-Alaoui
    • 1
  • Vlad Sergiescu
    • 1
  • Gilbert Hector
    • 1
  1. 1.ERA au CNRS 07590, UER de MathématiquesUniversité des Sciences et Techniques de Lille IVilleneuve d'Ascq CedexFrance

Personalised recommendations